MAUDE Adverse Event Report: CYBERONICS - HOUSTON PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

CYBERONICS - HOUSTON PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was observing in programming data that high impedance was observed during system diagnostics on a m102 with v1.5 software.It was noted that the generator was temporarily programmed off and system diagnostics were reperformed and no impedance issues were observed.For model 102/102r generators programmed to output currents greater than 1 ma , it was observed that system diagnostics using m3000 v1.0 and m250 software would display ok lead impedance while system diagnostics using m3000 v1.5 software would display a false high impedance.No additional relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key10478254
Report Number1644487-2020-01149
Device Sequence Number3004159
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR